Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On zolfresh, lonezep for sleep disorder, get severe bloating. How can I gradually withdraw sleep medicines?

dear sir i have been taking zolfresh 5 mg and lonezep .25 mg along with tryptomer 10 for last one year . the medicine was prescribed by my local physician was sleep disorder and is advising me to carryon. i am having severe stomach bloating and side affects of this medicine for which i am taking pantaprazole and lisuride and lactose solution. i am messed up with this all. please suggest me how to go of with the sleep medicine gradually regards shitall sharma dehradun india 0000
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. It is a very good question, because you may not need all the medications for a long time. If you have restless legs at night, you may need to take lonazep for it or they may change to another medication which does not provide dependence and sleepiness during the day. If you have chronic pain, tryptomer may still help, but you can take advantage of other methods for improving the pain as well. If you discontinue these medications, you will find more alertness during the day and will be able to do more physical and mental activities and ultimately you will be enough tired to fall asleep in the night better. The last step would be to discontinue zolfresh when you will have successfully discontinued two other medications. Furthermore, you may not worry about zolfresh too much, because it does not provide sleepiness during the day. I wish you the best sleep.
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor